VOLUME 10 NUMBER 2 (July to December 2017)

Phil. Sci. Lett. 2013 10 (2) 116-118
available online: November 22, 2017

*Corresponding author
Email Address: ernie.lopez@gmail.com
Date Received: August 29, 2017
Date Revised: November 8, 2017
Date Accepted: November 20, 2017

ARTICLE

Non-entire Solutions of the Generalized Dhombres and Related Equations

by Rheadel G. Fulgencio and Jose Ernie C. Lope*

Institute of the Mathematics, College of Science, University of the Philippines Diliman Quezon City, Philippines
The Generalized Dhombres Equation with analytic data has been shown to have local analytic solutions and was thought to have entire solutions if the data is entire. We show that this is not generally true. We also present non-entire solutions for several other equations related to the Generalized Dhombres Equation.

© 2017 Philippine Science Letters